MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550225-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
(b)(6).It was reported that the procedure was performed on (b)(6) 2020, treating target lesions in the ramus artery and the obtuse marginal artery.Two xience sierra stents, a 2.25 x 8 mm stent and a 3.0 x 8 mm stent, were implanted in the ramus and a 3.0 x 8 mm stent was implanted in the obtuse marginal.On (b)(6) 2020, the patient presented with angina.Cardiac catheterization was performed on (b)(6) 2020 and showed in-stent restenosis in the ramus, at the site where the 2.25 x 8 mm xience sierra was implanted.Revascularization was performed, with implant of a 2.5 x 8 mm xience sierra stent.Additionally, the proximal circumflex (cx) artery stenosis was noted to have worsened and a 3.5 x 8 mm unspecified stent was implanted.The patient condition resolved on (b)(6) 2020.No additional information provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11133743
Report Number2024168-2021-00228
Device Sequence Number19693833
Product Code NIQ
UDI-Device Identifier08717648226991
UDI-Public08717648226991
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2020
Device Model Number1550225-08
Device Catalogue Number1550225-08
Device Lot Number9080741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight77